Volume 5, Issue 2
A Free Boundary Problem Governed by Nonlinear Degenerate Equations of Parabolic Type

Bai Donghua

J. Part. Diff. Eq.,5(1992),pp.37-52

Preview Full PDF BiBTex 0 189
  • Abstract

We consider a free boundary problem connected with non-Newtonian fluid motion, i.e. the flow of power law fluids with the yield stress. We obtain the solution of the relevant approximation problem by means of a parabolic quasi-variational inequality, and then obtain the weak solution of the original problem after a passage to the limit. Finally, we study the regularity of the weak solution.

  • History

Published online: 1992-05

  • AMS Subject Headings

  • Cited by